# SDR C8GA20090287

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 7075T6511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT BS 1054-1057 27R HAS CORRODED TIE FITTING. REMOVED DAMAGED AREA, FABRICATED NEW FITTING FROM 7075 T6511DIM 8.250" X 2" INSTALLED TIE FITTING, NO OTHER DEFECT NOTED.  ACFT WAS RETURNED TO SERVICE.
